Skip to Main content Skip to Navigation
Journal articles

Fast approximation of eccentricities and distances in hyperbolic graphs

Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-02423453
Contributor : Michel Habib <>
Submitted on : Tuesday, December 24, 2019 - 12:45:11 PM
Last modification on : Friday, April 10, 2020 - 5:21:05 PM

Links full text

Identifiers

Citation

Victor Chepoi, Feodor Dragan, Michel Habib, Yann Vaxès, Hend Alrasheed. Fast approximation of eccentricities and distances in hyperbolic graphs. Journal of Graph Algorithms and Applications, Brown University, 2019, 23 (2), pp.393-433. ⟨10.7155/jgaa.00496⟩. ⟨hal-02423453⟩

Share

Metrics

Record views

213